×

The purity of the Frobenius and local cohomology. (English) Zbl 0348.13007


MSC:

13D99 Homological methods in commutative ring theory
13B99 Commutative ring extensions and related topics
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14B15 Local cohomology and algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bourbaki, N, Algèbre commutative, (1961), Hermann Paris, English translation, Addison-Wesley, Reading, Mass., 1972 · Zbl 0108.04002
[2] Eagon, J.A; Hochster, M, R-sequences and indeterminates, Quart. J. math. Oxford ser., 25, No. 2, 61-71, (1974) · Zbl 0278.13008
[3] Grothendieck, A, (), (notes by R. Hartshorne)
[4] Hamann, E, On the R-invariance of R[x], () · Zbl 0318.13023
[5] Hochster, M, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of math., 96, 318-337, (1972) · Zbl 0233.14010
[6] Hochster, M; Roberts, J.L, Actions of reductive groups on regular rings and Cohen-Macaulay rings, Bull. amer. math. soc., 80, 281-284, (1974) · Zbl 0279.14010
[7] Hochster, M; Roberts, J.L, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in math., 13, 115-175, (1974) · Zbl 0289.14010
[8] Kunz, E, Characterization of regular local rings of characteristic p, Amer. J. math., 91, 772-784, (1969) · Zbl 0188.33702
[9] Nagata, M, Local rings, (1962), Interscience New York · Zbl 0123.03402
[10] Reisner, G, Cohen-Macaulay quotients of polynomial rings, () · Zbl 0345.13017
[11] Reiten, I, The converse to a theorem of sharp on Gorenstein modules, (), 417-420 · Zbl 0235.13016
[12] Roberts, J, Generic projections of algebraic varieties, Amer. J. math., 93, 193-214, (1971) · Zbl 0212.53801
[13] Serre, J.P, Faisceaux algébriques cohérents, Ann. of math., 61, 197-278, (1955) · Zbl 0067.16201
[14] {\scR. Stanley}, Cohen-Macaulay rings and constructible polytopes, MIT Preprint.
[15] {\scR. Stanley}, The upper bound conjecture and Cohen-Macaulay rings, MIT Preprint. · Zbl 0308.52009
[16] Taylor, D, Ideals generated by monomials in an R-sequence, ()
[17] Traverso, C, Seminormality and Picard group, Ann. scuola norm. sup. Pisa, 24, No. 3, 585-595, (1970) · Zbl 0205.50501
[18] Warfield, R.B, Purity and algebraic compactness for modules, Pacific J. math., 28, 699-719, (1969) · Zbl 0172.04801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.